MathSciNet Relay Station
MathSciNet bibliographic data
MR314038 (47 #2590) 55A40
Montesinos Amilibia, José Maria Reduction of the Poincaré conjecture to other geometric conjectures. (Spanish) Rev. Mat. Hisp.-Amer. (4) 32 (1972), 33–51.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement